See Alike in...

Alike App

Browser

Godsgirl8008

768d

What do you do when your meds aren't working anymore ?

Top reply
    • PinkPupButt

      768d

      talk to your doctor that prescribed them!

    • PurpleBadger

      766d

      I've had this happen several times. Kept maxing out different meds. What finally worked for me was a combo of Spravato (intranasal ketamine), ECT, and counseling.

    • GothMothEnby

      766d

      You definitely should talk to your doctor so you can fix the medication 🖤

    • Heather123

      766d

      If they only recently stopped working, I might consider whether it’s seasonal depression kicking in to exacerbate your problem. I just started taking a multivitamin with vitamin D, Vitamin C, and B12, and I’m feeling a lot better than I did a couple weeks ago when I was on the verge of a meltdown.

    • coffeeskullscience

      767d

      Ah well this week I took a step back and realized it was my period. But also I usually talk to my doctor. Most of the time it’s side effects I get and they say stop or switch it.

    • Emma37

      767d

      Talk to your doctor about changing meds, increasing your dose or even stopping them and trying out other treatments like therapy. Most importantly share with others, don't stay alone cause there are many solutions to try.

    • Queeenie

      767d

      Agreed with everyone else about seeing your doctor. I hope you find the relief you’re looking for!

    • ajar

      768d

      Definitely talk to your doctor. Your dosage could need to be changed or you might have to change medications all together, that can happen sometimes. Until then, try to keep in mind any coping mechanisms that have helped in the past

    • Savinity

      768d

      I stopped taking mine. Might not be for everyone and you should always talk to your doctor but it’s been the best thing for me so far

    • PinkPupButt

      768d

      talk to your doctor that prescribed them!

    • Taytum

      768d

      Cry

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion